# SDR SIMA20150121030

- Difficulty date: January 21, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 28,141 hours, 23,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reinforcement
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR REINFORCEMENT IS CRACKED AT FRAME 20 & STRINGER 3L.  REMOVED & INSTALLED NEW SERVICEABLE PAX DOOR REINFORCEMENT IAW SRM 51-40-02, SRM 51-20-01 & AMM 20-10-01.  SEE TURNOVER FOR DETAILS.
